Translator Disclaimer
2001 Global solutions to boundary value problems for a nonlinear wave equation in high space dimensions
Keith Agre, Mohammad A. Rammaha
Differential Integral Equations 14(11): 1315-1331 (2001).

Abstract

In this article we consider an initial--boundary value problem for a wave equation in high dimensions with a nonlinear damping term that is not Lipschitz in $u_t$. We establish the existence and uniqueness of a global solution by using a compactness method and by exploiting the monotonicity property of the nonlinearity.

Citation

Download Citation

Keith Agre. Mohammad A. Rammaha. "Global solutions to boundary value problems for a nonlinear wave equation in high space dimensions." Differential Integral Equations 14 (11) 1315 - 1331, 2001.

Information

Published: 2001
First available in Project Euclid: 21 December 2012

zbMATH: 1161.35438
MathSciNet: MR1859608

Subjects:
Primary: 35L70
Secondary: 35A35, 35L20

Rights: Copyright © 2001 Khayyam Publishing, Inc.

JOURNAL ARTICLE
17 PAGES


SHARE
Vol.14 • No. 11 • 2001
Back to Top